Jump to content
CrazyBoards.org

Recommended Posts

hello everyone.  thank you for having me.  i read A LOT of the pinned / sticky info and i appreciate everything that that's there.  i guess i'm posting because i am scared and confused and would like support.  i was just diagnosed today.  it all makes sense, but i'm so frustrated because i'm actually a therapist and i can't believe i didn't see it.  my PDOC says it's because i'm too close to it, and also because my hypomania isn't exactly "bright."  my hypomania manifests as quite dark: very risky behaviors, mild paranoia, inability to focus or trust anything, etc.  i am hoping some of you can relate and help me make sense of all of this.  we are experimenting with adding some Remeron to my ever increasing list of meds (i have PTSD, GAD, and Panic Disorder as well) because my reactions to SSRIs and SNRIs have been extreme mania, most times.  he (my PDOC) says that he believes i have Bipolar II, but also that it's sort of like "low key", if that makes sense (he's a sweet, grandfatherly man in his 60s who was nearly in tears during our session when i finally came clean about how dark i was feeling, regardless of this so-labelled hypomanic episodes or depressive episodes.  please let me know if it's helpful when giving advice if i provide you with any other meds / supplements i'm taking (it's quite a lot at this point, in my opinion).  anyway, i'm just frustrated, upset, not sleeping (ha), and just kicking myself for not thinking of it first.  i'm also frustrated with previous PDOCs who have seen me react so poorly to SSRIs and SNRIs and not considered this in the past, as my current PDOC says this is kind of a hallmark for the diagnosis, from a medical perspective (as i say, i'm just a therapist, a doctor of psychology...so not THAT kind of doctor).  anyway, any support, words of wisdom, etc., you could offer would help.  i'm presently in a hypomanic period, so i may not sleep for a bit (unless this Remeron does the trick). at the very least, thank you for listening.  

Link to comment
Share on other sites

Welcome to CB!

 

2 hours ago, meriwether said:

please let me know if it's helpful when giving advice if i provide you with any other meds / supplements i'm taking (it's quite a lot at this point, in my opinion).  

Definitely! 

I am not a therapist so I don't have any advice, but wanted you to know that you can give advice and get advice here without judgement :)

Link to comment
Share on other sites

Welcome! Hope you enjoy CB, it is a wonderful place for support, everyone is so nice.

I am sorry about your diagnosis and hope that in time things will get better. Being so close to it and feeling frustrated at yourself must suck. But just remember there's always a light at the end of the tunnel - no matter how long that tunnel may be. I hope the Remeron works for you!

 

 

Link to comment
Share on other sites

9 hours ago, melissaw72 said:

Welcome to CB!

 

Definitely! 

I am not a therapist so I don't have any advice, but wanted you to know that you can give advice and get advice here without judgement :)

per melissaw72's suggestion, here's what i take:

Trazodone - 100mg at night
Gabapentine - 200mg 2x/ day, 400mg at night
Prazosin (for PTSD nightmares) - 1mg at night 
Clonazepam - 1mg 2x/ day
Lorazepam - .5mg as needed for panic attack
and now the Remeron, starting at 7.5mg at night
 

 

Link to comment
Share on other sites

  • 2 weeks later...

hello; i'm back. i had an awful reaction to the Remeron, very scary and confusing. so, now we're trying Lamictal. my psychiatrist says i have to watch out for a rash. he says it's like hives, but i break out in hives a lot. anyone had this experience with this med?  thank you for putting up with me!

Link to comment
Share on other sites

meriwether -

Welcome to CB - If you need any assistance finding your way around, have any difficulty with the interface, or have any questions, don't hesitate to contact any of the Moderators or Administrators. We're all pretty much off our rocker here, so kick off your shoes and make yourself comfortable.

 

Cerberus
Moderator

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...